# SDR YENA20140706129

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 1,731 hours, 473 cycles
- System (JASC): 2330 · Entertainment System
- Part: Rack
- Part number: M25502103
- Part serial: 010
- Condition: Failed
- Location: Live Tv
- Part time: 162 hours, 44 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED TO PLS DUE TO AFT AVIONICS SMOKE INDICATION AND F/A SMOKE ODOR. PERFORMED TSM 24-00-00-810-000A, NO DEFECTS NOTED.  THE LTV WAS DEACTIVATED.  INSPECTED AFT AVIONICS RACK WIRES 9107-20WH, 9113-22GN, AND 9097-20WH FOR SECURITY WITHIN THE CONNECTORS AT THE SMOKE DETECTION  CONTROL PANEL L9773.  AT THE 49VU OVERHEAD CIRCUIT BREAKER PANEL TO CHECK FOR PROPER CONTINUITY ON SAME 3 WIRES.  IAW LTV WIRING MANUAL 44-20-03 SHEET 1, PAGE 1. R & R LIVE TV RACK IAW LTV AMM 44-20-18.
